# SDR AWXA0000612

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 33,397 hours, 15,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, AFT CABIN FLOOR PANEL FLOORBEAM 66 STR Y 1292 RT CORRODED.  FABRICATED NEW FLOORBEAM IAW DWG D53472090 AND INSTALLED IAW A320 SRM 51-72-11 PAGE 1.
